# SDR SIMA20151022006

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 27,402 hours, 23,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMER LIGHT INOPERATIVE.  R & R LAMP IN MAIN DOOR EMER LIGHT ASSEMBLY IAW AMM 33-50-06-000-801 & 33-50-06-400-801.  OPERATIONS CHECKED GOOD AT THIS TIME.
